Local Events Queensland
From: to To:
SHOW FILTERS

Explore our wide-range of online courses, learning manuals and workshops.

Showing 1  –  12 of 37 events
QLD Forensic Accounting Discussion Group - October
12.00 PM - 1.30 PM, Tue, 23 October 2018 (E. Australia Standard Time)
The role of corporate culture as a contributor to fraud and corruption in Australia presented by Billy Lukmanjaya

CPA Australia, Level 29, 10 Eagle Street , Brisbane,
queensland, australia

Discussion groups
From AUD $15
CPD hours:1.50 hours
Mackay 2018 Documentary PD Sessions - October
5.30 PM - 7.30 PM, Tue, 23 October 2018 (E. Australia Standard Time)
Documentary - Wall Street Warriors - Season 3 (Episodes 5-7)

CQUniversity, Building 3, Room 1.08 (first floor), Sydney Street , Mackay,
queensland, australia

Information sessions and forums
Complimentary
CPD hours:2 Hours
NTH QLD - Townsville Young Professionals Networking Evening - October
5.30 PM - 7.30 PM, Tue, 23 October 2018 (E. Australia Standard Time)
How to thrive in an era of rapid change - Presented by Andy Roberts from Breathe Australia

Wild Goose (Next to Mad Cow), 137 Flinders St East , Townsville,
queensland, australia

Information sessions and forums
$10 members and non members
CPD hours:2 Hours
Bundaberg - Lunchtime PD Event - October
12.30 PM - 1.30 PM, Thu, 25 October 2018 (E. Australia Standard Time)
Marketing from a Real Estate Perspective - Presented by Jonathon Olsen

School of Arts Building, Room 2R (upstairs), 184 Bourbong Street , Bundaberg,
queensland, australia

Information sessions and forums
$7 members & $10 non members
CPD hours:1 Hour
QLD Public Sector Discussion Group - October
12.30 PM - 1.30 PM, Thu, 25 October 2018 (E. Australia Standard Time)
Fraud and Risk Management in the Queensland Public Sector presented by David Lavell, Associate Director of the Integrity and Investigations Unit - UQ

CPA Australia, Level 29, 10 Eagle Street , Brisbane,
queensland, australia

Discussion groups
N/A
CPD hours:Available
Capricornia Business Tour - Saleyards Distillery
5.30 PM - 7.00 PM, Thu, 25 October 2018 (E. Australia Standard Time)
Business Tour - Saleyards Distillery - Hosted by Simon Crowe - Manager and Distiller

Saleyards Distillery, 52 Gladstone Road , Allenstown,
queensland, australia

Information sessions and forums
Complimentary
CPD hours:1.5 hours
NTH QLD Certificate & Awards Breakfast
6.30 AM - 9.00 AM, Fri, 26 October 2018 (E. Australia Standard Time)
CPA Australia's North Queensland invites members, family and friends to join them at their Certificate and Awards Breakfast in conjunction with *Townsville Business Professionals Week.

The Ville Resort - Casino, Sir Leslie Thiess Drive , Townsville,
queensland, australia

Information sessions and forums
$25 member & non member
CPD hours:1 Hour
QLD Not For Profit Discussion Group - October
5.30 PM - 7.00 PM, Mon, 29 October 2018 (E. Australia Standard Time)
Anti-Discrimination law in Queensland presented by Mackayla Jeffries, Director Community Engagement, Anti-Discrimination Commission Queensland

CPA Australia, Level 29, 10 Eagle Street , Brisbane,
queensland, australia

Discussion groups
N/A
CPD hours:Available
Sunshine Coast AEC DVD Viewing - October
6.15 PM - 8.00 PM, Mon, 29 October 2018 (E. Australia Standard Time)
AEC DVD Viewing

University of the Sunshine Coast - Lecture Theatre 5, Block K, 90 Sippy Downs Road , Sippy Downs,
queensland, australia

Information sessions and forums
N/A
CPD hours:Available
Gold Coast Breakfast Presentation - October
7.00 AM - 9.00 AM, Tue, 30 October 2018 (E. Australia Standard Time)
Change Agent for the Accounting Industry presented by Lynda Steffens

Lakelands Golf Club, 100 Lakelands Drive , Merrimac,
queensland, australia

Information sessions and forums
N/A
CPD hours:Available
Gold Coast October Presentation with Kevin Lovewell
9.30 AM - 11.30 AM, Tue, 30 October 2018 (E. Australia Standard Time)
Business Valuations from an Accountants Perspective - Presented by Kevin Lovell Director Negitia Group

Lakelands Golf Club, 100 Lakelands Drive , Merrimac,
queensland, australia

Information sessions and forums
Complimentary
CPD hours:2 Hours
QLD Compliance and Management Reporting Discussion Group - October
12.30 PM - 1.30 PM, Tue, 30 October 2018 (E. Australia Standard Time)
Modern Slavery Legislation and the impacts on reporting, operations and supply chains, presented by Kathryn Smith, EY (Ernst & Young) supported by Brad Tozer, EY

CPA Australia, Level 29, 10 Eagle Street , Brisbane,
queensland, australia

Discussion groups
Complimentary for Members / $10 for Non Members
CPD hours:1.00 Hours
Showing 1  –  12 of 37 events
CPA Congress 2018 Find out more